# SDR GAIA9974

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: 228195
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING BOS-TOL - FLT 715 - DURING DESCENT AT FL280, THE FLIGHT CREW NOTICED THAT THE NR 1 ENGINE WOULD ONLY PRODUCE PARTIAL POWER.  THE FLIGHT CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN ON THE NR 1 ENGINE AND DECLARED AN EMERGENCY.  THE AIRCRAFT CONTINUED TO TOL AND LANDED WITHOUT FURTHER PROBLEMS.  FOUND THE P/D VALVE PRESSURE LINE PACKING BLOWN OUT.  REPLACED THE SAME AND MAIN OIL STRAINER IAW JT8DMM.  NR 1 ENGINE OPERATIONAL AND LEAK CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
